# SDR SWAA990079

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Reqd Service
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO OKC DUE TO LAV SYSTEM GOING INOP.  DRAINED AND RESERVICED SYSTEM PER BOEING M/M.
